Couldn't find what you looking for?

TRY OUR SEARCH!

My mother was heavy smoker for over 30 years. We all knew that will not end right, but she didn't listen. So, sad story is that she developed lung cancer and doctors put her on tarceva. I know they're doing everything they can to help her but I'm concerned regarding this drug. I really don't know how efficient it is?

What's right dosage, is it exactly for treating lung cancer, what are the side effects of Tarceva, etc.

Any info will be helpful. My whole family is concerned and I want to give them some consolation. Although, I'm not so optimistic, either.

Loading...

User avatar
Health Advisor
786 posts

Hello, Eric.

There's no reason for concern regarding Tarceva. It's main purpose is treating non-small cell lung cancer (and some other types of cancer, also). Some studies showed that Tarceva improves survival rate for nearly 20%, which is great percentage.

Possible side effects include : fatigue, diarrhea, loss of appetite and rash.

In rare conditions it can cause pulmonary or gastrointestinal tract issues.

Have some faith that she will recover. Your family need you and you must be strong for all of them.

I wish all possible luck to your mother. 

Reply

Loading...